# SDR DL76G060290

- Difficulty date: April 19, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 64,731 hours, 15,012 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0012116
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILERS MSG SPOILERS LIGHT ILLUMINATED WITH SPEEDBRAKE HANDLE DOWN.  ACCOMPLISHED T/S PER FIM 27-09-00/101 FIG 103.  LIGHT GOES OFF, SYS OK NOW.
